# SDR AALA200802646

- Difficulty date: October 3, 2008
- Submitted: November 1, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support
- Part number: 39174465
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT NOSE LANDING GEAR DOOR FORWARD HINGE SUPPORT ARM.  CRACK LENGTH IS .025 INCH.  REPLACED SUPPORT ARM AND DOOR RIGGED IN ACCORDANCE WITH MM 32 22 01 2.
